# SDR AWKA20170715001

- Difficulty date: July 12, 2017
- Submitted: July 15, 2017
- Operation: Air carrier
- Aircraft: N753XJ
- Make and model: Cessna 750
- Aircraft serial: 7500053
- Aircraft time: 9,212 hours, 5,002 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66166
- Part serial: M039P
- Condition: Failed
- Location: Rt Engine
- Part time: 9,212 hours, 5,002 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ON DESCENT INTO SBA, FLIGHT CREW HEARD AN AUDIBLE POP AND SHORTLY AFTERWARDS RECEIVED A MASTER CAUTION ALONG WITH A HYD PUMP B FAIL CAS MESSAGE. AFTER CONFERRING WITH MX CONTROL THE DECISION WAS MADE TO DIVERT TO VNY WHICH HAD THE LONGER RUNWAY. CREW LANDED WITHOUT INCIDENT IN VNY. MAINTENANCE FOUND THE B HYDRAULIC SYSTEM ENGINE DRIVEN PUMP (P/N: 66166) HAD FAILED. THE B HYDRAULIC SYSTEM EDP WAS REPLACED WITH AN OVERHAULED UNIT, ALONG WITH A COMPLETE SYSTEM FLUSH AND FILTER REPLACEMENT. SYSTEM BLEED, LEAK AND OPERATIONAL CHECKS WERE NORMAL. THE AIRCRAFT WAS RETURNED TO SERVICE.
